Inventiones mathematicae

, Volume 146, Issue 1, pp 193–207 | Cite as

Irrationalité d’une infinité de valeurs de la fonction zêta aux entiers impairs

  • Keith Ball
  • Tanguy Rivoal
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Keith Ball
    • 1
  • Tanguy Rivoal
    • 2
  1. 1.Department of Mathematics, UCL, Gower Street, London WC1E 6BT, UK (e-mail: kmb@math.ucl.ac.uk)UK
  2. 2.Laboratoire SDAD, CNRS FRE 2271, Département de Mathématiques, Université de Caen, Campus II, BP 186, 14032 Caen cédex, France (e-mail: rivoal@math.unicaen.fr)France

Personalised recommendations